# SDR SWIA201334776

- Difficulty date: September 14, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 699AB CHAFFED.  C-CHECK BLENDED CHAFE ON RT WING PANEL IAW REO.
